# SDR AALA20101205TUL03

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 39,626 hours, 18,533 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100105901
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - CREW REPORTED BATTERY CHARGER LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED PDX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CHARGER AND BATTERIES.  SYSTEM GROUND CHECK NORMAL OPERATION.
